Log in
CLL Support Association
11,308 members17,398 posts

On a trail of Imbrutinib and venetoclax for CLL 11q deletion. Just ramped up to 400mg of venetoclax a few weeks ago. Fatigue has kicked in.

Is this normal because I've no real side effects up till now?

1 Reply
oldestnewest

It’s a lot of work for the body to kill all those cancer cells. These drugs can also directly cause fatigue. But it’s worth hanging in there. Hopefully the fatigue will pass. And if so it’s a very small price to pay if it also means your disease is being blasted!

Good luck. Fatigue is a strange thing and very variable. We all get it at some point in our illnesses I think. But we can also often find that we claw our way back out of it quicker than we think.

But if you are worried as always talk to your doctors. Remember fatigue can also represent an infection And we are at increased risk of infection during any kinds of treatment. Check your temperature. And as I say talk to your team if you have any concerns at all. That’s what they are there for. All the very best.

1 like
Reply